×

zbMATH — the first resource for mathematics

Another theorem on bounded analytic functions. (English) Zbl 0188.45001

MSC:
46-XX Functional analysis
PDF BibTeX Cite
Full Text: DOI
References:
[1] George Piranian, Allen L. Shields, and James H. Wells, Bounded analytic functions and absolutely continuous measures, Proc. Amer. Math. Soc. 18 (1967), 818 – 826. · Zbl 0188.44904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.